Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 82, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Apr 29, 2016, 11:16 AM CDT for Delta County, Hopkins County, Texas. It took effect at Apr 29, 2016, 7:00 PM CDT. It was in force for 43 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2016, 11:16 AM CDT (16:16 UTC)
- In effect from
- Apr 29, 2016, 7:00 PM CDT
- Expired
- May 1, 2016, 1:51 PM CDT
- In force
- 43 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Delta County, TX, Hopkins County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 184 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Sulphur River near Cooper (COPT2). The gauge peaked at 20.05 ft at Apr 30, 2016, 6:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07342500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
204
WGUS44 KFWD 291616
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1116 AM CDT FRI APR 29 2016
...The National Weather Service in Fort Worth has issued a Flood
Warning for the following areas in Texas...
South Sulphur River Near Cooper Affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-300416-
/O.NEW.KFWD.FL.W.0082.160430T0000Z-160501T1851Z/
/COPT2.1.ER.160430T0000Z.160430T1200Z.160501T0651Z.NO/
1116 AM CDT FRI APR 29 2016
The National Weather Service in Fort Worth has issued a
* Flood Warning for
The South Sulphur River Near Cooper.
* from this evening to Sunday afternoon...Or until the warning is
cancelled.
* At 1015 AM Friday the stage was 14.88 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river should rise above flood stage by Friday
evening and continue to rise to a crest near 18 feet by Saturday
morning. The river should fall below flood stage by Sunday after
midnight.
&&
LAT...LON 3329 9557 3330 9548 3341 9549 3341 9556
3337 9567
$$6 follow-up statements
102
WGUS84 KFWD 300226
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
926 PM CDT FRI APR 29 2016
...The Flood Warning continues for the following areas in Texas...
South Sulphur River Near Cooper Affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-301426-
/O.EXT.KFWD.FL.W.0082.000000T0000Z-160502T0000Z/
/COPT2.1.ER.160429T2305Z.160430T1200Z.160501T1200Z.NO/
926 PM CDT FRI APR 29 2016
The Flood Warning continues for
The South Sulphur River Near Cooper.
* At 0915 PM Friday the stage was 18.67 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to a crest near 20 feet
by Saturday morning. The river should fall below flood stage Sunday
morning.
&&
LAT...LON 3329 9557 3330 9548 3341 9549 3341 9556
3337 9567
$$036
WGUS44 KFWD 300241
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
941 PM CDT FRI APR 29 2016
...The National Weather Service in Fort Worth has issued a Flood
Warning for the following areas in Texas...
North Sulphur River Near Cooper Affecting Delta and Lamar Counties
...Forecast Flooding Changed from Minor to Moderate Severity for the
following areas in Texas...
South Sulphur River Near Cooper Affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-301441-
/O.EXT.KFWD.FL.W.0082.000000T0000Z-160502T0142Z/
/COPT2.2.ER.160429T2305Z.160430T1200Z.160501T1342Z.NO/
941 PM CDT FRI APR 29 2016
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The South Sulphur River Near Cooper.
* until Sunday evening...Or until the warning is cancelled.
* At 0915 PM Friday the stage was 18.67 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to a crest near 20 feet
by Saturday morning. The river should fall below flood stage Sunday
morning.
&&
LAT...LON 3329 9557 3330 9548 3341 9549 3341 9556
3337 9567
$$
TXC119-277-301440-
/O.NEW.KFWD.FL.W.0083.160430T1200Z-160501T0000Z/
/CPPT2.1.ER.160430T1200Z.160430T1200Z.160430T1200Z.NO/
941 PM CDT FRI APR 29 2016
The National Weather Service in Fort Worth has issued a
* Flood Warning for
The North Sulphur River Near Cooper.
* from Saturday morning to Saturday evening...Or until the warning is
cancelled.
* At 0900 PM Friday the stage was 24.20 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage
Saturday morning.
&&
LAT...LON 3343 9565 3339 9550 3351 9550 3355 9562
$$858
WGUS84 KFWD 301350
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
850 AM CDT SAT APR 30 2016
...The Flood Warning is cancelled for the following areas in Texas...
North Sulphur River Near Cooper Affecting Delta and Lamar Counties
...The Flood Warning continues for the following areas in Texas...
South Sulphur River Near Cooper Affecting Delta and Hopkins Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-277-301420-
/O.CAN.KFWD.FL.W.0083.000000T0000Z-160501T0000Z/
/CPPT2.1.ER.160430T0256Z.160430T0515Z.160430T0749Z.NO/
850 AM CDT SAT APR 30 2016
The Flood Warning is cancelled for
The North Sulphur River Near Cooper.
* At 0800 AM Saturday the stage was 17.38 feet.
* Flood stage is 30 feet.
* Fell below flood stage at 3 AM Saturday.
* Forecast...The river will continue to fall to near 8 feet by
Sunday morning.
$$
TXC119-223-010149-
/O.EXT.KFWD.FL.W.0082.000000T0000Z-160502T0200Z/
/COPT2.2.ER.160429T2305Z.160430T1115Z.160501T1400Z.NO/
850 AM CDT SAT APR 30 2016
The Flood Warning continues for
The South Sulphur River Near Cooper.
* At 0815 AM Saturday the stage was 20.00 feet.
* Flood stage is 16 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and
fall below flood stage by Sunday morning.
* At 20 feet, Moderate out of bank flooding will occur along the river
reach. A few rural roads will be flooded. Moderate flooding will
occur on farm and ranch land adjacent to the river.
&&
LAT...LON 3329 9557 3330 9548 3341 9549 3341 9556
3337 9567
$$178
WGUS84 KFWD 301643
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1143 AM CDT SAT APR 30 2016
...The Flood Warning continues for the following areas in Texas...
South Sulphur River Near Cooper Affecting Delta and Hopkins Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-010443-
/O.EXT.KFWD.FL.W.0082.000000T0000Z-160502T0421Z/
/COPT2.2.ER.160429T2305Z.160430T1115Z.160501T1621Z.NO/
1143 AM CDT SAT APR 30 2016
The Flood Warning continues for
The South Sulphur River Near Cooper.
* At 1115 AM Saturday the stage was 19.77 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and
fall below flood stage by late Sunday morning.
&&
LAT...LON 3329 9557 3330 9548 3341 9549 3341 9556
3337 9567
$$277
WGUS84 KFWD 010037
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT SAT APR 30 2016
...The Flood Warning continues for the following areas in Texas...
South Sulphur River Near Cooper Affecting Delta and Hopkins
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC119-223-011237-
/O.EXT.KFWD.FL.W.0082.000000T0000Z-160502T0200Z/
/COPT2.2.ER.160429T2305Z.160430T1115Z.160501T1400Z.NO/
737 PM CDT SAT APR 30 2016
The Flood Warning continues for
The South Sulphur River Near Cooper.
* At 0715 PM Saturday the stage was 17.73 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and
fall below flood stage by Sunday morning.
&&
LAT...LON 3329 9557 3330 9548 3341 9549 3341 9556
3337 9567
$$807 WGUS84 KFWD 011049 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 549 AM CDT SUN MAY 1 2016 ...The Flood Warning is cancelled for the following areas in Texas... South Sulphur River Near Cooper Affecting Delta and Hopkins Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC119-223-011119- /O.CAN.KFWD.FL.W.0082.000000T0000Z-160502T0200Z/ /COPT2.2.ER.160429T2305Z.160430T1115Z.160501T0427Z.NO/ 549 AM CDT SUN MAY 1 2016 The Flood Warning is cancelled for The South Sulphur River Near Cooper. * At 0515 AM Sunday the stage was 13.20 feet. * Flood stage is 16 feet. * Fell below flood stage at 11 PM Saturday evening. * Forecast...The river will continue to fall to below 10 feet this afternoon...but is expected to rise again above 15 feet on Monday. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Apr 29, 7:10 AM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, Apr 29, 7:10 AM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 710 AM CDT FRI APR 29 2016 .AVIATION... /12Z TAFS/ PRIMARY CONCERN...THUNDER/SEVERE POTENTIAL THIS AFTERNOON. A WARM FRONT HAS PUSHED NORTH OF THE DALLAS/FORT WORTH METROPLEX...USHERING IN RICH GULF MOISTURE. AIDED BY A NOCTURNAL LLJ...SOME WARM ADVECTION SHOWERS ARE OCCURRING NORTH OF THE SURFACE BOUNDARY...IN AREAS GENERALLY NORTH AND EAST OF METRO TAF SITES. EARLY MORNING THUNDERSTORMS THAT AFFECTED PORTIONS OF NORTH TEXAS ARE NOW IMPACTING THE ARKLATEX...AND ADDITIONAL STORMS ARE UNLIKELY AT TAF SITES THE REMAINDER OF THE MORNING. WINDS HAVE VEERED TO THE SOUTH...AND THE NOCTURNAL BOUNDARY LAYER IS STEADILY SATURATING FROM THE TOP DOWN. ADDITIONAL MOIST ADVECTION THIS MORNING WILL DROP CEILINGS BELOW FL010 AT TIMES... AND THE VISIBILITY MAY BRIEFLY DIP INTO THE MVFR CATEGORY BEFORE THE LATE APRIL SUN WARMS THE SURFACE LAYER. A CAP IS CURRENTLY IN PLACE...WHICH WILL INITIALLY PRECLUDE SURFACE-BASED STORMS...BUT AS AN APPROACHING UPPER-LEVEL DISTURBANCE PROVIDES LIFT...THIS CAP SHOULD GRADUALLY ERODE. IN THE MEANTIME...A FEW ELEVATED SHOWERS WILL BE POSSIBLE BEFORE UPDRAFTS BECOME ROOTED IN THE BOUNDARY LAYER. THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE EARLY AFTERNOON...PERHAPS JUST WEST OF THE I-35 CORRIDOR. THE MOST LIKELY WINDOW FOR THUNDERSTORM IMPACTS AT TAF SITES WILL BE FROM MID-AFTERNOON THROUGH SUNSET. SOME OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. TORNADIC SUPERCELLS WILL ALSO BE POSSIBLE. THE ACTIVITY WOULD BE EAST OF THE I-35 CORRIDOR BY NIGHTFALL...AFTER WHICH VFR CONDITIONS WILL PREVAIL. WINDS WILL VEER TO THE SOUTHWEST TONIGHT...AND A SHIFT TO NORTH FLOW WILL LIKELY OCCUR AFTER DAYBREAK SATURDAY MORNING. THIS WIND SHIFT HAS BEEN INTRODUCED INTO THE EXTENDED PORTION OF THE DFW TAF. 25 && .PREV DISCUSSION... /ISSUED 407 AM CDT FRI APR 29 2016/ A WARM FRONT WILL CONTINUE TO LIFT NORTH ACROSS THE REGION THIS MORNING IN RESPONSE TO DEEP SURFACE LOW PRESSURE CURRENTLY CENTERED ACROSS THE WESTERN TEXAS PANHANDLE. THIS WARM FRONT HAS BEEN THE CATALYST FOR SHOWERS AND THUNDERSTORMS OVERNIGHT AND WILL CONTINUE TO A FOCUS FOR STORM INITIATION THROUGH THE MORNING. IT IS DIFFICULT TO SAY EXACTLY WHERE THE WARM FRONT WILL END UP THIS AFTERNOON...BUT IT SHOULD BE IN THE VICINITY OF THE RED RIVER. THIS WILL LEAVE ALL OF NORTH AND CENTRAL TEXAS IN VERY MOIST AND UNSTABLE AIR. ALTHOUGH SOME SHOWERS AND STORMS MAY DEVELOP IN THE WARM SECTOR THROUGH THE MORNING AS LARGE SCALE LIFT ASSOCIATED WITH AN APPROACHING 4 CORNERS LOW INCREASES...STORMS ARE MOST LIKELY TO DEVELOP DURING THE AFTERNOON ON AN EASTWARD MOVING DRYLINE. STORMS THAT DEVELOP ALONG THE DRYLINE WILL HAVE A GOOD POTENTIAL TO BECOME SEVERE WITH MORE THAN SUFFICIENT INSTABILITY AND ADEQUATE VERTICAL SHEAR TO SUSTAIN TALL UPDRAFTS. THEREFORE...LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. A FEW TORNADOES WILL ALSO BE POSSIBLE...ESPECIALLY NEAR THE TRIPLE POINT WHICH WILL LIKELY BE SOMEWHERE WEST/NORTHWEST OF THE CWA. STORMS WILL MOVE EAST OFF THE DRYLINE THROUGH THE AFTERNOON AND END UP GENERALLY ALONG AND EAST OF INTERSTATE 35 BY THIS EVENING. THE SEVERE POTENTIAL WILL CONTINUE THIS EVENING ALONG WITH A THREAT OF HEAVY RAINFALL AND SOME LOCALIZED FLOODING. WE HAVE DECIDED NOT TO ISSUE A FLASH FLOOD WATCH AT THIS POINT IN TIME SINCE THE UPPER LOW IS PROGGED TO LIFT TO THE CENTRAL PLAINS OVERNIGHT/EARLY SATURDAY MORNING WHICH WILL SHIFT THE HEAVIEST RAINFALL INTO EAST TEXAS. DRIER AND COOLER AIR WILL BEGIN TO WORK IN FROM THE NORTHWEST EARLY SATURDAY MORNING BEHIND A COLD FRONT. THE FRONT SHOULD MOVE THROUGH ALL OF THE FORECAST AREA BY SUNSET SATURDAY AND BRING AN END TO ALL PRECIPITATION CHANCES. BRIEF SHORTWAVE RIDGING WILL TAKE PLACE OVER THE REGION SATURDAY NIGHT THROUGH SUNDAY AND BRING DRY AND PLEASANT WEATHER. HOWEVER...THE RIDGE AXIS WILL QUICKLY SHIFT EAST SUNDAY NIGHT AS ANOTHER SHORTWAVE APPROACHES FROM THE WEST. ENERGY AND ELEVATED MOISTURE FROM THIS SYSTEM WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY NIGHT THROUGH TUESDAY. HOWEVER...SINCE LOW LEVEL MOISTURE WILL BE LIMITED...STORMS WILL BE ELEVATED AND GENERALLY BELOW SEVERE LIMITS. ONCE THE EARLY WEEK SHORTWAVE DEPARTS...A RIDGE OF HIGH PRESSURE WILL AMPLIFY OVER THE REGION WEDNESDAY THROUGH FRIDAY AND BRING RAIN-FREE WEATHER TO ALL OF NORTH AND CENTRAL TEXAS. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 81 65 80 58 78 / 70 40 10 5 5 WACO 82 64 83 58 80 / 70 50 20 10 5 PARIS 78 65 78 57 79 / 80 70 30 10 5 DENTON 79 61 79 54 76 / 60 40 10 5 5 MCKINNEY 79 63 79 56 77 / 70 50 10 10 5 DALLAS 81 65 82 59 79 / 70 50 10 10 5 TERRELL 81 65 81 57 79 / 80 60 20 10 5 CORSICANA 82 66 83 60 80 / 70 60 20 10 5 TEMPLE 81 64 83 60 81 / 70 50 20 10 5 MINERAL WELLS 81 58 79 54 75 / 50 20 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 25/79
Hazardous weather outlook, Apr 29, 5:15 AM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 515 AM CDT FRI APR 29 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 515 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. ALTHOUGH THUNDERSTORMS WILL BE POSSIBLE THIS MORNING...THEY ARE MORE LIKELY TO OCCUR DURING THE AFTERNOON WHEN A DRYLINE INVADES FROM THE WEST. IN ADVANCE OF THE BOUNDARY...A VERY UNSTABLE ATMOSPHERE WILL BE LARGELY UNCAPPED AT PEAK HEATING...AS AN APPROACHING UPPER-LEVEL DISTURBANCE PROVIDES LIFT TO HELP INITIATE STORMS. STRONG VERTICAL WIND SHEAR WILL AID IN STORM MAINTENANCE AND MAY RESULT IN SUPERCELLS CAPABLE OF VERY LARGE HAIL... DAMAGING WINDS...AND TORNADOES. THE ACTIVITY WILL SHIFT EAST OF THE I-35 CORRIDOR THIS EVENING. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL CONTINUE AFTER DARK BUT GRADUALLY DIMINISH DURING THE OVERNIGHT HOURS. AS THE NIGHT PROGRESSES...TRAINING CELLS MAY ENHANCE THE THREAT OF FLOODING... PARTICULARLY IN EAST TEXAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL EVENTUALLY OVERTAKE THE DRYLINE...AND THE RESULTING BOUNDARY MAY LINGER ACROSS CENTRAL AND EAST TEXAS SATURDAY AFTERNOON. ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE ALONG THE STALLED FRONT...BUT A LACK OF FORCING MAY LIMIT THE EXTENT AND INTENSITY OF THE ACTIVITY. SEVERE WEATHER IS NOT EXPECTED. THE NEXT STORM SYSTEM WILL APPROACH EARLY NEXT WEEK. THUNDERSTORM CHANCES WILL RETURN AS EARLY AS SUNDAY NIGHT AND CONTINUE ON MONDAY...BEFORE COMING TO AN END ON TUESDAY. THE SEVERE THREAT DURING THIS PERIOD APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING... ESPECIALLY ALONG AND EAST OF THE I-35 CORRIDOR. 25
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:56 PM CDT | Special Weather Statement | FWD | Bell | 49 min |
| Apr 28, 8:29 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 46 min |
| Apr 28, 9:13 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, McLennan | 47 min |
| Apr 28, 9:34 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 26 min |
| Apr 28, 9:58 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, McLennan | 62 min |
| Apr 28, 10:39 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell, McLennan | 3 hr |
| Apr 29, 1:57 AM CDT | Special Weather Statement | FWD | Montague | 48 min |
| Apr 29, 2:04 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 41 min |
| Apr 29, 9:41 AM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Apr 29, 9:51 AM CDT | River Flood Warning | FWD | Hunt | 53 hr |
| Apr 29, 9:51 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 40 hr |
| Apr 29, 12:27 PM CDT | Special Weather Statement | FWD | Henderson | 33 min |
| Apr 29, 12:32 PM CDT | Special Weather Statement | FWD | Van Zandt | 28 min |
| Apr 29, 1:04 PM CDT | Special Weather Statement | FWD | Freestone, Leon, Robertson | 26 min |
| Apr 29, 1:09 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson | 66 min |
| Apr 29, 1:33 PM CDT | Special Weather Statement | FWD | Leon, Robertson | 57 min |
| Apr 29, 1:43 PM CDT | Special Weather Statement | FWD | Tarrant | 32 min |
| Apr 29, 1:56 PM CDT | Special Weather Statement | FWD | Collin | 34 min |
| Apr 29, 2:00 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 60 min |
| Apr 29, 2:06 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 54 min |
| Apr 29, 2:10 PM CDT | Special Weather Statement | FWD | Comanche, Erath, Hood | 35 min |
| Apr 29, 2:15 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 60 min |
| Apr 29, 2:20 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 25 min |
| Apr 29, 2:21 PM CDT | Areal Flood Advisory | FWD | Anderson, Delta, Freestone, Henderson, Hopkins, Leon and 4 more | 4 hr |
| Apr 29, 2:30 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 60 min |
| Apr 29, 2:32 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 43 min |
| Apr 29, 2:38 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto, Parker | 39 min |
| Apr 29, 2:39 PM CDT | Severe Thunderstorm Warning | FWD | Young | 48 min |
| Apr 29, 2:44 PM CDT | Areal Flood Warning | FWD | Bell, Coryell, McLennan | 3 hr |
| Apr 29, 2:58 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 47 min |
| Apr 29, 3:07 PM CDT | Special Weather Statement | FWD | Bosque, Hill, Somervell | 53 min |
| Apr 29, 3:07 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 53 min |
| Apr 29, 3:11 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 64 min |
| Apr 29, 3:13 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 40 min |
| Apr 29, 3:16 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 39 min |
| Apr 29, 3:28 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Johnson | 62 min |
| Apr 29, 3:55 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Navarro, Van Zandt | 65 min |
| Apr 29, 4:08 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 44 min |
| Apr 29, 4:10 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 65 min |
| Apr 29, 4:12 PM CDT | Special Weather Statement | FWD | Leon, Limestone | 33 min |
| Apr 29, 4:19 PM CDT | Tornado Warning | FWD | Grayson | 26 min |
| Apr 29, 4:28 PM CDT | Areal Flood Warning | FWD | Delta, Fannin, Henderson, Hopkins, Hunt, Kaufman and 4 more | 3 hr |
| Apr 29, 4:40 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 41 min |
| Apr 29, 4:43 PM CDT | Tornado Warning | FWD | Grayson | 32 min |
| Apr 29, 4:45 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 43 min |
| Apr 29, 4:51 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 54 min |
| Apr 29, 4:54 PM CDT | Tornado Warning | FWD | Henderson | 36 min |
| Apr 29, 4:58 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 62 min |
| Apr 29, 5:04 PM CDT | Tornado Warning | FWD | Van Zandt | 41 min |
| Apr 29, 5:06 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 28 min |
| Apr 29, 5:06 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 54 min |
| Apr 29, 5:21 PM CDT | Tornado Warning | FWD | Henderson, Van Zandt | 39 min |
| Apr 29, 5:41 PM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| Apr 29, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 66 min |
| Apr 29, 5:57 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hamilton | 34 min |
| Apr 29, 5:59 PM CDT | Areal Flood Warning | FWD | Fannin, Grayson | 3 hr |
| Apr 29, 5:59 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Johnson, Somervell | 61 min |
| Apr 29, 6:08 PM CDT | Tornado Warning | FWD | Bosque | 37 min |
| Apr 29, 6:48 PM CDT | Flash Flood Warning | FWD | Bosque | 2 hr |
| Apr 29, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 61 min |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.